I was on the depo shot a few years back and other than weight gain and irregular periods I don't remember having any side effects. Well I went back on it two months ago and I started my first period since about three days ago. It's been abnormally light, I've hardly had any flow; and then at about one or two a.m. this morning I passed what I can only assume is a blood clot, about the size of quarter. I've never had a blood clot, but my Mom said it sounded like what she gets during some periods now that she's gotten older. Should I be concerned?
Depo shots are known to cause irregular and scanty bleeding. As long as this is a one off thing there is no need to worry. You can wait and watch for some time. If bleeding becomes excessive or there are more blood clots then it would be best to consult your Doctor.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.